Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The congruence $ 2\sp{p-1}\equiv 1({\rm mod}p\sp{2})$ for $ p<100,000$


Author: Sidney Kravitz
Journal: Math. Comp. 14 (1960), 378-378
MSC: Primary 10.00; Secondary 65.00
MathSciNet review: 0121334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Fröberg, ``Some Computations of Wilson and Fermat Remainders,'' MTAC, v. 12, 1958, p. 281.
  • [1] W. Meissner, ``Uber die Teilbarkeit von $ {2^p}\, - \,2$ durch das Quadrat der Primzahl p = 1093,'' Akad. d. Wiss, Berlin, Sitzungsb., v. 35, 1913, p. 663-667
  • [2] N. G. W. H. Beeger, ``On a new case of the congruence $ {2^{p - 1}}\, \equiv \,1\,\pmod {p^2}$,'' Messenger Math., v. 51, 1922, p. 149-150.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 65.00

Retrieve articles in all journals with MSC: 10.00, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0121334-7
PII: S 0025-5718(1960)0121334-7
Article copyright: © Copyright 1960 American Mathematical Society